# SDR CALA2017090803071

- Difficulty date: September 7, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,456 hours, 21,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55045
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY FLOOR BEAM 947.5 HAS HEAVY CORROSION AT LBL53 AND RBL5 3 ADJACENT TO LAV MOUNTS. REMOVED DAMAGE AND INSTALLED UPPER REPAIR.
